# SDR ASAA2012081492718

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 14,758 hours, 4,673 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13017
- Condition: Failed
- Location: Ram Air Door
- Part time: 14,758 hours, 4,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RAM AIR DOOR REMAINS CLOSED ON GROUND.  ACFT GROUNDED.  R & R RAM AIR DOOR ACTUATOR IAW AMM 21-51-21, OPS CHECKED GOOD, GROUND VERIFICATION GOOD IAW AMM 21-51-21.
